# SDR DXTA2008122803447

- Difficulty date: December 28, 2008
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N179QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK578
- Aircraft time: 21 hours, 18 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR COMING FROM THE LAV AREA. ODOR SEEMED TO START AFTER WE TURNED ON THE ANTI-ICE. TROUBLESHOT INFLIGHT WITH A/I AND GALLEY POWER OFF. IMPROVED WHEN A/I WAS OFF.   REMOVED CLOSET INTERIOR, AND LT PARTITION AND HEADLINER AND FOUND TEMP SENSOR FOR CABIN TO STILL HAVE IT'S SHIPPING COVER INSTALLED, SUSPECT TEMP SENSOR COULD NOT DETECT TEMP CAUSING DENTS TO HEAT UP WHILE WARNING THE CABIN.  HAD ACFT RUN, NO BLEED LEAKS NOTED.  PUT INTERIOR BACK TOGETHER.  HAD ACFT RAN AGAIN WITH PACK LIGHTING, FROM SYS AND A-ICE, NO BURNING ODORS NOTED.  OPS CHECK GOOD IAW AMM 30-10-00 AND 21-70-00 AND 21-50-00 AND 33-20-00 AND 71-00-00.
